MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD-SOLIS COMMUNICATION MODULE; ACCESSORIES, PUMP, INFUSION

SMITHS MEDICAL ASD, INC. CADD-SOLIS COMMUNICATION MODULE; ACCESSORIES, PUMP, INFUSION
Catalog Number 21-2131-25
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: one device was returned for analysis in used condition.No physical damage was observed.Functional testing was performed, and the reported issue was duplicated.The cause of the issue was identified to be a faulty communication module.Corrective action is in place regarding the comm module issue.
 
Event or Problem Description
It was reported that there was a persistent intermittent wi-fi connectivity error despite re-pushing the sns file.The product fault occurred during pre-test and there was no patient involvement.

Brand Name
CADD-SOLIS COMMUNICATION MODULE
Common Device Name
ACCESSORIES, PUMP, INFUSION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21574158
Report Number3012307300-2025-02701
Device Sequence Number8737583
Product Code MRZ
UDI-Device Identifier15019517171969
UDI-Public(01)15019517171969(17)250622(10)13628719
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K170982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/22/2025
Device Catalogue Number21-2131-25
Device Lot Number13628719
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2025
Initial Report FDA Received Date03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown